Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

See all formats and pricing
More options …
Volume 1927, Issue 157


Neue Begründung der komplexen Multiplikation. Erster Teil: Einordnung in die allgemeine Klassenkörpertheorie.

Helmut Hasse
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1927.157.115

About the article

Published Online: 2009-12-14

Published in Print:

Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal), Volume 1927, Issue 157, Pages 115–140, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1927.157.115.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Dan Kubert and Serge Lang
Mathematische Annalen, 1975, Volume 218, Number 1, Page 67
Katsumi Shiratani
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1967, Volume 31, Number 1-2, Page 51

Comments (0)

Please log in or register to comment.
Log in